# SDR UIEA2021072601625

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 22,867 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pneumatic System
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP.  T/S IAW FIM 49-11 FAULT TREE.  NO FAULTS FOUND.  PERFORMED VISUAL INSPECTION ON APU BLEED AIR DUCT IAW AMM 36-11-02.   NO DEFECTS FOUND. PERFORMED ENGINE RUN IAW AMM 72-00-00.
